Gregory Peter Bourgeois, MD, FAAD

Birmingham Dermatologic Surgeon
1022 First St. N, Ste. 201
Alabaster, Alabama 35007 US
See all 2 locations
You won't be charged yet. It's okay to cancel.
Call Doctor Start your review

Treatment Pricing

1K profile views
11 years experience
2 expert answers
Last contacted by
a user ...

Board Certifications

Board-certified by the American Board of Dermatology

Memberships

American Academy of Dermatology (AAD)
American Society for Laser Medicine and Surgery (ASLMS)
American Society of Dermatologic Surgery (ASDS)

Education

  • Undergraduate & Medical School

    Undergraduate: BA, Biological Sciences, Louisiana State University
    Medical: MD, UAB School of Medicine
  • Post-Medical School Training

    Internship: Internal Medicine, Baptist Health System, Birmingham
    Residency: Chief Resident, Dermatology, LSU Health Sciences Center, New Orleans

Treatments offered at Shelby Dermatology

Most popular answers from Gregory Peter Bourgeois, MD, FAAD

Narrow by:

Is this rosacea or flushing from Accutane? (Photos)

More than likely this is a side effect from your isotretinoin.  But know this, isotretinoin can set the stage for your skin to be more sensitive due ... READ MORE

I have been off accutane for 1 month but my hair is still shedding. When will it stop?

If you stopped the course of Accutane around April 2016, it usually takes about three months. Give it until August and hopefully you will see a... READ MORE

Qualifications
Experience
Practicing for 11 year.
Board Certifications
Board-certified by the American Board of Dermatology
Memberships
American Academy of Dermatology (AAD)
American Society for Laser Medicine and Surgery (ASLMS)
American Society of Dermatologic Surgery (ASDS)
Education
  • Undergraduate & Medical School

    Undergraduate: BA, Biological Sciences, Louisiana State University
    Medical: MD, UAB School of Medicine
  • Post-Medical School Training

    Internship: Internal Medicine, Baptist Health System, Birmingham
    Residency: Chief Resident, Dermatology, LSU Health Sciences Center, New Orleans


Is this rosacea or flushing from Accutane? (Photos)

More than likely this is a side effect from your isotretinoin.  But know this, isotretinoin can set the stage for your skin to be more sensitive due ... READ MORE

I have been off accutane for 1 month but my hair is still shedding. When will it stop?

If you stopped the course of Accutane around April 2016, it usually takes about three months. Give it until August and hopefully you will see a... READ MORE

Loading